# SDR SWAA2019011628496

- Difficulty date: December 26, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT STRAP CORRODED AT BS 294.5+4, RBL 57.  R&R STRAP PER SRM AND DWG.
